Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 300, NWS St. Louis, MO

September 7, 2012Crawford County, Iron County, Reynolds County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 7, 2012, 6:41 PM CDT for Crawford County, Iron County, Reynolds County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2012, 6:41 PM CDT (23:41 UTC)
Expired
Sep 7, 2012, 7:30 PM CDT
In force
49 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, MO, Iron County, MO, Reynolds County, MO

The radar

The St Louis radar (KLSX), 131 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WUUS53 KLSX 072341
SVRLSX
MOC055-093-179-080030-
/O.NEW.KLSX.SV.W.0300.120907T2341Z-120908T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
641 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  NORTHERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 730 PM CDT

* AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF VIBURNUM...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
           BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  BUNKER...VIBURNUM...BIXBY...OATES...CENTERVILLE...BLACK AND
  LESTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3742 9122 3750 9122 3750 9131 3759 9132
      3760 9131 3759 9116 3769 9116 3770 9118
      3770 9130 3775 9129 3772 9075 3737 9077
TIME...MOT...LOC 2342Z 280DEG 30KT 3765 9119

HAIL...<.75IN
WIND...60 MPH

$$

GLASS
2 follow-up statements
525 
WWUS53 KLSX 072358
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT FRI SEP 7 2012

MOC055-080008-
/O.CAN.KLSX.SV.W.0300.000000T0000Z-120908T0030Z/
CRAWFORD MO-
658 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL CRAWFORD
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3742 9118 3758 9112 3774 9105 3772 9075
      3737 9077
TIME...MOT...LOC 2358Z 280DEG 30KT 3772 9088 3740 9105

$$

MOC093-179-080030-
/O.CON.KLSX.SV.W.0300.000000T0000Z-120908T0030Z/
IRON MO-REYNOLDS MO-
658 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
REYNOLDS AND IRON COUNTIES UNTIL 730 PM CDT...

AT 656 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES WEST OF BELLEVIEW TO REYNOLDS...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
BLACK...CENTERVILLE AND LESTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3742 9118 3758 9112 3774 9105 3772 9075
      3737 9077
TIME...MOT...LOC 2358Z 280DEG 30KT 3772 9088 3740 9105

HAIL...<.75IN
WIND...60 MPH

$$

GLASS
757 
WWUS53 KLSX 080022
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT FRI SEP 7 2012

MOC093-179-080032-
/O.EXP.KLSX.SV.W.0300.000000T0000Z-120908T0030Z/
IRON MO-REYNOLDS MO-
722 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN REYNOLDS AND WESTERN 
IRON COUNTIES WILL EXPIRE AT 730 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3742 9118 3758 9112 3774 9105 3772 9075
      3737 9077
TIME...MOT...LOC 0022Z 280DEG 30KT 3768 9063 3737 9080

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:51 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Sep 7, 3:51 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT FRI SEP 7 2012

.SHORT TERM...
ISSUED AT 302 PM CDT FRI SEP 7 2012
(TONIGHT)

A RATHER POTENT COLD FRONT CURRENTLY EXTENDING FROM THE GREAT
LAKES REGION SOUTHWESTWARD THROUGH NORTHEASTERN MISSOURI AND
SOUTHEASTERN EVENING AND TONIGHT...COINCIDENT WITH A DEEPENING
POSITIVELY TILTED UPPER LEVEL TROUGH. THE FRONT SHOULD EXIT THE
CWA BY 06Z TONIGHT...THOUGH THE 500MB TROUGH AXIS IS DELAYED
BEHIND THE FRONT BY AROUND 6 HOURS. THE TROUGH AXIS COMBINED WITH
THE INFLUENCE OF THE RIGHT ENTRANCE REGION OF A 300MB JET SHOULD
FAVOR LINGERING PRECIPITATION ACTIVITY A FEW HOURS AFTER THE FRONT
PASSES. STRONG COLD AIR ADVECTION WILL BRING TEMPERATURES DOWN
TONIGHT BEHIND THE FRONT...WITH OVERNIGHT LOWS GENERALLY IN THE
LOW TO MIDDLE 50S ACROSS THE CWA...10-15 DEGREES COOLER THAN LAST
NIGHT.

JP

&&

.LONG TERM...
ISSUED AT 302 PM CDT FRI SEP 7 2012
(TOMORROW THROUGH FRIDAY)

DRY...COOL...AND TRANQUIL WEATHER IS ON TAP AS THE UPPER LEVEL
TROUGH DEEPENS AND MOVES EASTWARD AND HIGH PRESSURE BUILDS INTO
THE REGION. MODELS ARE IN GOOD AGREEMENT WITH THE TIMING OF
ANOTHER FRONT EXTENDING SOUTHWESTWARD FROM THE GREAT LAKES
REGION...IMPACTING THE AREA LATE SATURDAY NIGHT AND INTO SUNDAY
MORNING. HOWEVER...THERE WILL NOT BE MUCH MOISTURE TO WORK
WITH...SO ASIDE FROM A WIND SHIFT...IMPACTS ASSOCIATED WITH THE
FRONT WILL BE MINIMAL. BY MONDAY MORNING...AN 850MB RIDGE AXIS
WILL BE OVER THE CWA AND WINDS WILL ONCE AGAIN VEER TO THE
SOUTH...WITH TEMPERATURES GRADUALLY MODERATING BY MIDWEEK. COULD
SEE SOME CHANGES ONCE AGAIN BY THURSDAY AND INTO FRIDAY AS ANOTHER
COLD FRONT BEGINS TO SINK INTO THE REGION...THOUGH HAVE ONLY
CHOSEN TO INCLUDE SLIGHT CHANCE POPS UNTIL THE MODELS CAN GET A
BETTER HANDLE ON THE SYSTEM. OVERALL...NO BIG CHANGES WERE MADE TO
THE EXTENDED FORECAST THIS PACKAGE AS MODELS CONTINUE TO BE IN
GOOD AGREEMENT THROUGH MIDWEEK.

JP

&&

.AVIATION...
ISSUED AT 1221 PM CDT FRI SEP 7 2012

POTENT COLD FRONT STRETCHED FROM FAR CORNER OF SE IOWA TO JUST
SOUTH OF A KIRKSVILLE TO KANSAS CITY LINE. THE AIR MASS AHEAD OF
THE FRONT CONTINUES TO DESTABILIZE AND CURRENT THOUGHTS ARE THAT A
LINE OF THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AFTER 20Z WHEN
ITS LOCATION WILL BE SOUTH OF KUIN AND NORTH OF KCOU-KSTL. HAVE
TEMPO GROUPS TO ACCOUNT FOR THE THUNDERSTORM THREAT. GUSTY
NORTHWEST WINDS EXPECTED WITH INITIAL COLD FROPA AND MVFR CIGS
WITH SOME LIGHT RAIN/SHOWERS IN THE WAKE OF THE FRONT. CLEARING
EXPECTED FROM NORTH-SOUTH TONIGHT WITH WINDS DIMINISHING TO 10-13
KTS.

SPECIFICS FOR KSTL...

EXPECTING A LINE OF THUNDERSTORMS TO DEVELOP ALONG AN ENCROACHING
COLD FRONT IMPACTING THE TERMINAL IN THE 20-23Z TIME FRAME. THE
TEMPO GROUP ACCOUNTS FOR THIS BUT CONDITIONS COULD BE WORSE WITH
THE THUNDER...ESPECIALLY STRONG WINDS. LOOKING FOR FROPA AROUND
23Z WITH GUSTY NORTHWEST WINDS AND MVFR CIGS WITH LIGHT
RAIN/SHOWERS IN THE WAKE OF THE FRONT. CLEARING OVERNIGHT WITH
WINDS DIMINISHING TO 10-13 KTS.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 7, 3:59 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT FRI SEP 7 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
359 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING...
MAINLY ALONG AND EAST OF A SPRINGFIELD ILLINOIS TO COLUMBIA
MISSOURI LINE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...ISOLATED
TORNADOES AND VERY HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE.

JP

In the hours before

Local storm report, Sep 7, 6:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
607 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     HERMANN                 38.70N  91.44W
09/07/2012                   GASCONADE          MO   AMATEUR RADIO

            ANTENNA BLOWN DOWN IN TOWN.

&&

BYRD
Special weather statement, Sep 7, 6:11 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
611 PM CDT FRI SEP 7 2012

ILZ065-069-070-074-101-080015-
CLINTON IL-FAYETTE IL-MARION IL-ST. CLAIR IL-WASHINGTON IL-
611 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CLINTON...WASHINGTON...EASTERN
ST. CLAIR...FAYETTE AND MARION COUNTIES UNTIL 715 PM CDT...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WRIGHTS CORNER TO TAMALCO TO SCOTT AFB...AND MOVING SOUTHEAST AT 35
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MASCOUTAH...
  NEW BADEN...
  BREESE...
  CARLYLE...
  SALEM...
  CENTRALIA...
  NASHVILLE...
  AVISTON...
  WRIGHTS CORNER...
  SHOBONIER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, Sep 7, 6:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
614 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             CUBA                    38.06N  91.40W
09/07/2012  E1.00 INCH       CRAWFORD           MO   AMATEUR RADIO

&&

BYRD
Local storm report, Sep 7, 6:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     NEW HAVEN               38.61N  91.22W
09/07/2012                   FRANKLIN           MO   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN IN TOWN.

&&

BYRD
Local storm report, Sep 7, 6:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND DMG     7 SE RICH FOUNTAIN      38.34N  91.77W
09/07/2012                   OSAGE              MO   TRAINED SPOTTER

            TREE BLOWN DOWN ON A HOUSE NEAR INTERSECTION OF HIGHWAY
            89 AND HIGHWAY Y. ALSO NUMEROUS TREE LIMBS BLOWN DOWN.

&&

BYRD
Local storm report, Sep 7, 6:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
634 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HEAVY RAIN       ANNAPOLIS               37.36N  90.70W
09/07/2012  E2.00 INCH       IRON               MO   911 CALL CENTER

            OVER 2 INCHES OF RAIN HAS FALLEN IN ANNAPOLIS OVER THE
            LAST HOUR. REPORT RELAYED BY 911 CALL CENTER.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:02 PM CDTSevere Thunderstorm WarningLSXCrawford43 min
Sep 7, 3:18 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington42 min
Sep 7, 3:33 PM CDTSevere Thunderstorm WarningLSXBoone57 min
Sep 7, 3:36 PM CDTSevere Thunderstorm WarningLSXLincoln54 min
Sep 7, 3:51 PM CDTSevere Thunderstorm WarningLSXWashington39 min
Sep 7, 3:59 PM CDTSevere Thunderstorm WarningLSXWashington35 min
Sep 7, 4:13 PM CDTSevere Thunderstorm WarningLSXCallaway62 min
Sep 7, 4:18 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau42 min
Sep 7, 4:24 PM CDTSevere Thunderstorm WarningLSXIron51 min
Sep 7, 4:46 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren44 min
Sep 7, 4:50 PM CDTSevere Thunderstorm WarningLSXCole, Osage40 min
Sep 7, 5:00 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds45 min
Sep 7, 5:03 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis42 min
Sep 7, 5:13 PM CDTTornado WarningLSXIron, Madison, Reynolds32 min
Sep 7, 5:16 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois30 min
Sep 7, 5:22 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis23 min
Sep 7, 5:24 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds31 min
Sep 7, 5:25 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Osage35 min
Sep 7, 5:49 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren41 min
Sep 7, 5:50 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington40 min
Sep 7, 6:00 PM CDTSevere Thunderstorm WarningLSXFranklin30 min
Sep 7, 6:03 PM CDTAreal Flood AdvisoryLSXIron, Reynolds6 hr
Sep 7, 6:22 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Washington53 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.